MathSciNet Relay Station
MathSciNet bibliographic data
MR1997347 (2004f:11040) 11F32 (11F11 11F80)
Serre, Jean-Pierre On a theorem of Jordan. Bull. Amer. Math. Soc. (N.S.) 40 (2003), no. 4, 429–440 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement